MathSciNet Relay Station
MathSciNet bibliographic data
MR969565 55M10 (54C55 54F45 57N20 57N60)
Dranishnikov, A. N. Homological dimension theory. (Russian) Uspekhi Mat. Nauk 43 (1988), no. 4(262), 11--55, 255; translation in Russian Math. Surveys 43 (1988), no. 4, 11–63
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement